# SDR CA011031017

- Difficulty date: October 5, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Enstrm 280
- Aircraft time: 4,905 hours
- Engine: Lyc HIO360C1A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 28135255R
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 100 HOUR INSPECTION OIL DRAINED FROM T/R GEARBOX, FOUND EXCESSIVE SLUG & METAL PARTICLES ON CHIP DRAIN PLUG. FLUSHED GEARBOX. ADDED FRESH OIL. DISCONNECT INPUT SHAFT & ROTATED INPUT GEAR WITH T/R ATTACHED TO OUTPUT SIDE. NOISE NOTED FROM INPUT SIDE OF GEAR. ASSEMBLY REMOVED FROM SERVICE AND RETURNED TO ENSTROM FOR WARRANTY AND EVALUATION. REPORT OF FINDINGS REQUESTED.
